I have a niece 18 years old who is in a recovery center. She is addicted to ice. She didn't use the drug since she has been in the center for the last three weeks. She started having rashes. Is it typical for withdraw symptoms? What can be done?
Dry skin, rashes and sores are common physical effects associated with the use of crystal meth but rashes aren't among the common symptoms experienced during withdrawal. Not everyone experiences the same symptoms during withdrawal though because drugs affect people differently. I would express my concerns about the rashes your niece is getting with someone from the recovery center, they will let you know if it's more common than I'm aware of and if so, what should be done.
February 24th, 2015
Ice is similar to methamphetamine mostly in the effect derived from the usage. Most "crank" forms have veered from the actual crystal methamphetamine to the extent that no one can say what one can expect as a side effect cause even the user doesn't know for certain what it is they are putting into their bodies.
I will say, that as a recovering addict myself, since the "ice" came about it seems to have played a role as a histamine blocker. Meaning that as I quit I developed a rash along the lower portion of both legs that itched intensely, as the histamines were building back up from my bodies lack of making its own antihistamines.
I found Benadryl or other antihistamine ointments to be able to control this rash.
November 28th, 2016
will tacrolimus ointment help with crack sores
Click to Enlarge1-800-853-1387